Volume 1, Issue 1
On the Boundary Integral Equations for a Two-Dimensional Slowly Rotating Highly Viscous Fluid Flow

D. Lesnic

Adv. Appl. Math. Mech., 1 (2009), pp. 140-150

Preview Full PDF BiBTex 215 388
  • Abstract

In this paper, the two-dimensional slowly rotating highly viscous fluid flow in small cavities is modelled by the triharmonic equation for the streamfunction. The Dirichlet problem for this triharmonic equation is recast as a set of three boundary integral equations which however, do not have a unique solution for three exceptional geometries of the boundary curve surrounding the planar solution domain. This defect can be removed either by using modified fundamental solutions or by adding two supplementary boundary integral conditions which the solution of the boundary integral equations must satisfy. The analysis is further generalized to polyharmonic equations.

  • History

Published online: 2009-01

  • AMS Subject Headings

31A30, 31B10

  • Cited by